contact@ijirct.org      

Published In

Volume 2 Issue 3
December-2016

 

Paper Id

IJIRCT1601025

 

Page Number

150-155

 

Authors

  1. C. Jayakumar
  2. S.Kalaiselvi

 

Share This Article

Paper Details

Title

Global exponential stability for Lotka-Volterra population model with time varying delays

Abstract

The global exponential stability for a competitive Lotka-Volterra population model with time varying delays is investigated. A novel exponential stability criterion for the system is derived using the Lyapunov method. These stability conditions are formulated as linear matrix inequalities (LMIs) which can be easily solved by various convex optimization algorithms. An example is given to illustrate the usefulness of our proposed method.

Key Words

Global exponential stability, Lotka-Volterra system, Linear Matrix Inequality, Time-varying delay

Click here for Article Preview

 

. . .

Citation

C. Jayakumar, S.Kalaiselvi, "Global exponential stability for Lotka-Volterra population model with time varying delays", IJIRCT, Volume 2, Issue 3, Pages 150-155, December-2016, https://www.ijirct.org/viewPaper.php?paperId=IJIRCT1601025

Download Paper

 

Print This Page

 

Download Counter

62